Long-term Side Effects Of Allergy Medications?

I have an allergy, whether it’s allergic to heat, sweat, or sun. Every time I get hot or feel hot I will feel itchy itching, so I always take Insidal capsules. I have been on the drug for almost a few months every time my allergies recur. I don’t feel any side effects. Is it okay if I keep consuming it ?? I have already checked with a dermatologist, but the doctor’s prescription was not effective in my opinion, so I continued taking Incidal. Thank you

1 Answer:

Hello Rifka, Thank you for the question.

Allergic reactions can occur in anyone, but allergic reactions that appear in each person are different. If you've been experiencing an allergic reaction for some time, the most appropriate thing you can do is go back to consult a dermatologist. With your complaint, the doctor will usually recommend an allergy test to find out what things can cause an allergic reaction in you. Allergies cannot be cured but can be prevented by avoiding exposure to things that can trigger allergies. The existing treatment also aims to control symptoms. Doctors will usually provide treatment in the form of antihistamine drugs, steroids, immunotherapy, or desensitization therapy, depending on the severity of allergy symptoms.

Insidal is a trademark that contains cetirizine. In general, this drug can be used in the long term but some side effects that can arise include dry mouth, drowsiness, dizziness, fatigue, nausea, sore throat, and constipation. The best thing you can do is find out what is causing your allergies in advance so that you can receive more appropriate treatment. You can consult other dermatologists for a second opinion if you are not satisfied with the previous doctor.

If you experience a more severe allergic reaction such as choking, difficulty breathing, palpitations, chest pain, stomach pain, vomiting, diarrhea, or fainting, please seek immediate medical attention.

Hope this information was of use to you.

Dr. Aloisia

: by

Related Question

Discharge The Amniotic Sac During A Miscarriage?

Discharge The Amniotic Sac During A Miscarriage?

(1 year ago)

Hello. what is the danger of the amniotic sac out of the uterus and what can cause you not to get pregnant again. Please allow the info...

Mucous Discharge And Opening 1 Have Been 3 Days?

Mucous Discharge And Opening 1 Have Been 3 Days?

(1 year ago)

I want it to be, already 3 times, 3 days before the examination is done with mules or slime, and the midwife is opening 1, that’s why for 3 days, there isn’t an increas...

Gallbladder Diet?

Gallbladder Diet?

(1 year ago)

Good afternoon, I want to ask about how is the diet for people who have had bile surgery? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *